# SDR SWIA200312549

- Difficulty date: October 15, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 11,173 hours, 10,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01507
- Condition: Malfunctioned
- Location: Nr 1 Spoiler
- Part time: 3,018 hours, 2,320 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT SPLR FAULT STATUS MESSAGE ILLUMINATED AFTER SPOILERS DEPLOYED IN FLIGHT.  MESSAGE CLEARED ON SHUTDOWN.  AFTER SHUTDOWN, SPOILERON FAULT ILLUMINATED.  REMOVED AND REPLACED NR 1 SPOILER ELECTRONIC CONTROL UNIT IAW CRJ MM 27-61-05.  OPS CHECK GOOD.
